Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have PCOS. Blood test shows more LH than FSH. Prescribed Oosure. Gaining weight now. Side effect?

Hi, Am an unmarried 23 year old girl suffering from PCOS which was detected through scanning .Did blood test and found dat my LH is more than FSH( Follicle stimulating hormone )I went to a Gynacologist and she prescribed me to take OOSURE(myo inositol capsules).But after taking that almost 2 weeks my body is putting on weight(i have stopped oily,junk foods) ..and i dont know whether is it beause of the side affect of the medicine.Please help me out.Should i stop taking the medicine (OOSURE).
Asked On : Sat, 10 Nov 2012
Answers:  2 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Infertility Specialist 's  Response
Of your menses are regular, there is no need of any medication. (ultrasound finding of PCOS & serum LH more than FSH: Does not require any treatment). Only thing you should remember is to eat healthy, exercise regularly & avoid putting on weight. It will help to reduce risk of diabetes for you. If your menses are irregular, you can take pills/progesterone to regularize it till marriage.
Wish you good health.
Answered: Mon, 12 Nov 2012
I find this answer helpful

 1 user finds this helpful

  User's Response
hi welcome to hcm.see oosure is alternative treatment vitamin supplement.having no side effect so u continue these medicine without any risk.or question of ur weight do regular exercise and yoga plus diet control avoid sweets, chocolate,ice cream.
Answered: Sat, 10 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor